# SDR FAA2007121001

- Difficulty date: December 10, 2007
- Submitted: December 10, 2007
- Operation: General aviation
- Aircraft: N124LS
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500948
- Aircraft time: 628 hours, 387 cycles
- Engine: Allsn AE3007A
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Actuator
- Part number: SYLC518361
- Part serial: 051104
- Condition: Shorted
- Location: Ram Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN FLIGHT THE AIRCRAFT EXPERIENCED AND NR1 PAC OVLD INDICATION WITH SUBSEQUENT NR1 PAC AUTO SHUTDOWN AS A RESULT THE FLIGHT CREW MADE AN IN-FLIGHT DIVERSION AND UNSCHEDULED LANDING.  PERFORMED DOWNLOAD OF THE CENTRAL MAINTENANCE COMPUTER WHICH REVEALED 1 OCCURRENCE OF NR1 PAC OVERTEMP AND 63 OCCURRENCES OF NR2 PAC OVERTEMP.  TROUBLESHOOTING REVEALED THAT THE LT AND RT PAC OVERTEMP SWITCHES FAILED BENCH CHECK.  BOTH SWITCHES WERE REPLACED WITH NEW SWITCHES.  DURING THE PERFORMANCE OF THE PAC SYSTEM OPERATIONAL TEST IT WAS DISCOVERED THAT THE RT RAM AIR ACTUATOR HAD AN ELECTRICAL SHORT CAUSING THE CIRCUIT BREAKER TO (POP).  REPLACED THE RT RAM AIR ACTUATOR AND PERFORMED PAC SYSTEM OPERATIONAL TESTS.  DURING THE ABOVE CENTRAL MAINTENANCE COMPUTER DOWNLOAD, 17 OCCURRENCES OF A NR1 PRECOOLER TEMP CONTROL SYSTEM FAIL MESSAGE WAS NOTED.  ACCESSED FAN AIR TEMPERATURE THERMOSTATS FOR TROUBLESHOOTING AND UPON REMOVAL IT WAS NOTED THAT THE AMBIENT AIR TEMPERATURE PORTS ON EACH THERMOSTAT HAD SHIPPING PLUGS IN THEM.  REMOVED THE SHIPPING PLUGS AND SWAPPED THERMOSTATS FOR TROUBLESHOOTING.  PERFORMED CENTRAL MAINTENANCE COMPUTER DOWNLOAD AFTER THERMOSTAT INSTALLATION WITH NO FAIL MESSAGES NOTED.
